# SDR A6WA200440068

- Difficulty date: May 27, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 10,717 hours, 10,401 cycles
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Worn
- Location: Mlg Trunnion
- Part time: 10,717 hours, 10,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUC 44 LT MAIN LANDING GEAR AFT TRUNNION BUSHING IS MIGRATED .020.  REMOVED AND REPLACED LT MAIN LANDING GEAR AFT TRUNNION BUSHING IAW MFG REO 601R5721003 REV B.
